# SDR AALA20130401007

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 77,542 hours, 41,594 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Condition: Leaking
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

MCI - CREW REPORTED CABIN ALTITUDE WARNING.  EMERGENCY DESCENT INITIATED AND O2 MASKS WERE MANUALLY DEPLOYED.  EMERGENCY DECLARED FLIGHT LANDED MCI WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FIGHT FERRIED TO TUL FOR FURTHER MAINTENANCE.  REPLACED LEAKING TEMPERATURE SENSOR AND REPAIRED 8TH STAGE DUCT IN AFT ACCESSORY.  SYSTEM GROUND CHECK NORMAL OPERATION.
